# SDR DALA2022111007271

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64886
- Aircraft time: 10,226 hours, 4,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3922 -ATB/FUMES- RETURNED TO ATL DUE TO A CHEMICAL SMELL IN THE COCKPIT AND CABIN. PEFORMED BOROSCOPE OF NUMBERS 1 AND 2 HPC, NO DEFECTS NOTED. C/W ENGINE WASH OF NUMBER 1 AND 2 ENGINES PER WORK CARD 7200-1425. RAN BOTH ENGINES AT 80% FOR 5 MINS NO ODOR DETECTED. REPLACED BOTH RECIRC FILTERS PER B 737 AMM 21-15.
